# SDR SIMA20180225001

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 34,463 hours, 30,977 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 367934002
- Part serial: 793
- Condition: Failed
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FUEL QUANTITY INDICATIONS WENT TO AMBER DASHES AND EICAS MESSAGE  E1/2 LOW FUEL MESSAGE PRESENTED.  RMOVED AND REPLACED THE WING FUEL CONDITIONING UNIT IAW AMM 28-40-01, OPS CHECKED GOOD IAW AMM 28-40-00.
